| Model Number |
04.01.0192 |
| Medical Device Problem Code |
Loss of Osseointegration (2408)
| Health Effect - Clinical Code |
Aseptic loosening (4883)
| Date of Event |
11/10/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
At about 2 years and 11 months from the primary, the patient came in reporting pain due to a loose baseplate, and the cause is unknown.The surgeon revised the medacta glenosphere and baseplate to competitor components and revised the medacta metaphysis and liner with a medacta metaphysis and liner.The surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 20 november 2025.Lot 2113961: (b)(4) items manufactured and released on 14-feb-2022.Expiration date: 27-jan-2027.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Root cause: based on the information available no definitive root cause can be established, while there is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.